# SDR DALA2019032001868

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0993093) DURING INSPECTION FOUND CRACK WEB LOC BTW BS 312 TO BS 348 LBL 44 AT PASSENGER CABIN. REPLACED WEB 2 E/A LOCATION BS 312 TO BS 348 LBL 44 ASPER SRM 51-10-02 DWG 141A5400 ITEM 9.
